Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having fluttering sensation in upper abdomen, diarrhea and indigestion. Should I be concerned?

User rating for this question
Answered by

Practicing since : 1996
Answered : 1674 Questions
I am a female 46 years old and I know for a fact that I am not pregnant but I have a fluttering sensation in the upper left section of my stomach. I have been pregnant 3 times and this feels very much like the fluttering I felt during pregnancy. I have also been having diarreah and indegestion. Should I be concerned?
Posted Sun, 24 Mar 2013 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 8 minutes later
Thanks for posting your query.
I am Dr. Ratnakar Kini and I am pleased to answer your query.
You are 46 years old and in the perimeopausal phase ( if not already attained menopause) and so it is unlikely that you are pregnant.
One common cause of discomfort in the upper abdomen is acid peptic disease.

Since you are having diarrhea and discomfort in the left upper abdomen, you probably suffering from colitis ( ?infectious). A stool test may be done for analysis.
Take plenty of fluids, electrolyte solution and probiotics.
If you feel drowsy, if the urine output is low and if there is vomiting, get medical attention.
I hope that answers your question.
If you have no more questions, kindly rate this service.
Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor